# SDR DL72S992426

- Difficulty date: November 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495DA
- Make and model: Boeing 727232
- Aircraft serial: 21075
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1323
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .25 INCH CRACK AT LIGHTENING HOLE IN TORQUE BOX OF 48 SEC, STA 1323 LEFT SIDE.  ROUTED OUT DAMAGED AREA PER M/M 53-11-0, DYE CHECK OK.
